Numerical approximation of an optimization problem to reduce leakage in Water Distribution Systems

Approximation numérique d'un problème d'optimisation pour réduire les fuites dans les systèmes de distribution d'eau

Fabrie, P. ; Jaumouillé, E. ; Mortazavi, I. ; Piller, O.

Type de document
Article de revue scientifique à comité de lecture
Langue
Anglais
Affiliation de l'auteur
UNIVERSITE DE BORDEAUX 1 IMB UMR 5251 TALENCE FRA ; IRSTEA BORDEAUX UR REBX FRA ; UNIVERSITE DE BORDEAUX 1 IMB UMR 5251 TALENCE FRA ; IRSTEA BORDEAUX UR REBX FRA
Année
2012
Résumé / Abstract
Leakage represents a large part of the supplied water in Water Distribution Systems (WDS). Consequently, it is important to develop some efficient strategies to manage such a phenomenon. In this paper an improved formulation of the hydraulic network equations that incorporate pressure-dependent leakage, is presented and validated. The formulation is derived from the Navier-Stokes equations and solved using an adequate splitting method. Then, this formulation is used to study a constrained optimization problem with the objective to minimize the distributed water volume reducing the leakage. The problem is described and validated for academic case studies and real networks.
Source
Mathematical Control and Related Fields, vol. 2, num. 2, p. 101 - 120

puce  Accés à la notice sur le site Irstea Publications / Display bibliographic record on Irstea Publications website

  Liste complète des notices de CemOA